Depersonalization Support Forum banner
1 - 5 of 5 Posts

·
Registered
Joined
·
78 Posts
Hello,

im now on 150 mg of lamictal and 50 mg anafranil and i havent noticed anything positive from the lamictal , it might even make my DR worse.

I think im ruminating less due to the anafranil but i als feel quite drugged from it.

My DR is through the roof...i feel barely even conscious, like im not at all where i am right now, even at home.

It might just be anxiety or that im quite focused on my DR..im not sure.

Is there any point in going up with the lamictal and clomipramin?

Can these meds make it worse?

Thx!
 

·
Registered
Joined
·
107 Posts
I've been on anafranil for a couple years and it helped me. The second I added lamictal to the mix, I started begging the extreme "unconscious" feeling. It's weird because I've heard so many great things about lamictal. Maybe there's an interaction between the two drugs? If I were you I'd start with the anafranil and drop the lamictal for now. Depending on how long you've been on lamictal, you might have to taper off
 

·
Registered
Joined
·
78 Posts
Discussion Starter · #3 ·
thx, ye maybe its because of light sensitivity which always increases my dr...dunno. I droped down to 100 mg for now
 

·
Registered
Joined
·
45 Posts
Lamictal made me feel MORE spaced out so I stopped taking it. I also took Clomipramine at 250 mg and had neither good nor bad effects from it. I think it maybe helped my OCD a little.

Currently I am taking:

Cymbalta 60 mg

Trintellix 20 mg

Seroquel 50 mg

Seroquel XR 50 mg

Rexulti 2 mg

Klonopin 0.5 mg

Seems like a lot but I find having a comb of meds works better than just one or two, for me personally. Everyone is different. I plan on coming off Cymbalta when I see my doctor next.
 
1 - 5 of 5 Posts
Top